# SDR DALA2022081805609

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 53,050 hours, 37,361 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT GRIMES LIGHT WIRE FRAYED. SPARKS COMING FROM CONNECTOR. MAINTENANCE REPLACD THE CAPT BRIEFCASE UTILITY SPOT AND FLOOD LIGHT ASSEMBLY. OPERATION IS NORMAL. (LP #8574660)
